Alert archive / Hawaii / Small Craft Advisories in 2012
Small Craft Advisory 42, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Aug 31, 2012, 1:07 PM HST. It took effect at Aug 31, 2012, 2:00 PM HST. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Aug 31, 2012, 1:07 PM HST (23:07 UTC)
- In effect from
- Aug 31, 2012, 2:00 PM HST
- Expired
- Sep 6, 2012, 3:30 PM HST
- In force
- 6 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
784 WHHW70 PHFO 312307 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 107 PM HST FRI AUG 31 2012 ...LOCALLY STRONG TRADE WINDS... .STRENGTHENING HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL BRING LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE THE WINDS ARE ACCELERATED BY ISLAND TERRAIN. PHZ119>121-123-124-011215- /O.NEW.PHFO.SC.Y.0042.120901T0000Z-120904T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 107 PM HST FRI AUG 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST MONDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...TRADE WINDS TO 25 KNOTS...WITH LOCALIZED GUSTS UP TO 35 KNOTS. SHORT PERIOD WIND WAVES BUILDING TO 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BIRCHARD
17 follow-up statements
477 WHHW70 PHFO 010128 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 328 PM HST FRI AUG 31 2012 ...LOCALLY STRONG TRADE WINDS... .STRENGTHENING HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL BRING LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE THE WINDS ARE ACCELERATED BY ISLAND TERRAIN. PHZ119>121-123-124-011430- /O.CON.PHFO.SC.Y.0042.000000T0000Z-120904T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 328 PM HST FRI AUG 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...TRADE WINDS TO 25 KNOTS...WITH LOCALIZED GUSTS UP TO 35 KNOTS. SHORT PERIOD WIND WAVES BUILDING TO 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
256 WHHW70 PHFO 011330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST SAT SEP 1 2012 ...LOCALLY STRONG TRADE WINDS... .STRENGTHENING HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL BRING LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE THE WINDS ARE ACCELERATED BY ISLAND TERRAIN. PHZ119>121-123-124-020230- /O.CON.PHFO.SC.Y.0042.000000T0000Z-120904T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 AM HST SAT SEP 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...NORTHEAST AND EAST WINDS TO 25 KNOTS...WITH HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
606 WHHW70 PHFO 020135 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 PM HST SAT SEP 1 2012 ...LOCALLY STRONG TRADE WINDS ACROSS PORTIONS OF THE HAWAIIAN COASTAL WATERS... .STRENGTHENING HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL BRING LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE THE WINDS ARE ACCELERATED BY ISLAND TERRAIN. PHZ119>121-123-124-020945- /O.CON.PHFO.SC.Y.0042.000000T0000Z-120904T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 335 PM HST SAT SEP 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... * WINDS AND SEAS...NORTHEAST AND EAST WINDS TO 25 KNOTS...WITH HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BURKE
755 WHHW70 PHFO 020736 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 936 PM HST SAT SEP 1 2012 ...LOCALLY STRONG TRADE WINDS ACROSS PORTIONS OF THE HAWAIIAN COASTAL WATERS... .STRENGTHENING HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL BRING LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE THE WINDS ARE ACCELERATED BY ISLAND TERRAIN. PHZ119>121-123-124-022045- /O.CON.PHFO.SC.Y.0042.000000T0000Z-120904T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 936 PM HST SAT SEP 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...NORTHEAST AND EAST WINDS TO 25 KNOTS...WITH HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
806 WHHW70 PHFO 021329 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 329 AM HST SUN SEP 2 2012 ...LOCALLY STRONG TRADE WINDS CONTINUING ACROSS PARTS OF THE HAWAIIAN COASTAL WATERS... .A STRONG HIGH PRESSURE AREA NORTH OF THE ISLANDS WILL GENERATE LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE THE WINDS ARE ACCELERATED BY ISLAND TERRAIN. PHZ119>121-123-124-030230- /O.CON.PHFO.SC.Y.0042.000000T0000Z-120904T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 329 AM HST SUN SEP 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...NORTHEAST AND EAST WINDS TO 25 KNOTS...WITH HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
381 WHHW70 PHFO 021842 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 842 AM HST SUN SEP 2 2012 ...LOCALLY STRONG TRADE WINDS CONTINUING ACROSS MOST OF THE HAWAIIAN COASTAL WATERS... .A STRONG HIGH PRESSURE AREA NORTHEAST OF THE ISLANDS WILL GENERATE LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE THE WINDS ARE ACCELERATED BY ISLAND TERRAIN. PHZ113>118-030745- /O.EXB.PHFO.SC.Y.0042.000000T0000Z-120903T1600Z/ KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS- 842 AM HST SUN SEP 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST MONDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST MONDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119>121-123-124-030745- /O.EXT.PHFO.SC.Y.0042.000000T0000Z-120904T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 842 AM HST SUN SEP 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BURKE
534 WHHW70 PHFO 030142 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 342 PM HST SUN SEP 2 2012 ...LOCALLY STRONG TRADE WINDS CONTINUING ACROSS MOST OF THE HAWAIIAN COASTAL WATERS... .A STRONG HIGH PRESSURE AREA NORTHEAST OF THE ISLANDS WILL GENERATE LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE THE WINDS ARE ACCELERATED BY ISLAND TERRAIN. PHZ119>121-123-124-031445- /O.CON.PHFO.SC.Y.0042.000000T0000Z-120904T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 342 PM HST SUN SEP 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ113>118-031445- /O.CON.PHFO.SC.Y.0042.000000T0000Z-120903T1600Z/ KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS- 342 PM HST SUN SEP 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BURKE
585 WHHW70 PHFO 030731 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 931 PM HST SUN SEP 2 2012 ...LOCALLY STRONG TRADE WINDS CONTINUING ACROSS MOST OF THE HAWAIIAN COASTAL WATERS... .A STRONG HIGH PRESSURE AREA NORTHEAST OF THE ISLANDS WILL GENERATE LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE THE WINDS ARE ACCELERATED BY ISLAND TERRAIN. PHZ119>121-123-124-032045- /O.CON.PHFO.SC.Y.0042.000000T0000Z-120904T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 931 PM HST SUN SEP 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ113>118-031600- /O.CON.PHFO.SC.Y.0042.000000T0000Z-120903T1600Z/ KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS- 931 PM HST SUN SEP 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
054 WHHW70 PHFO 031329 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 329 AM HST MON SEP 3 2012 ...LOCALLY STRONG TRADE WINDS CONTINUING ACROSS MOST OF THE HAWAIIAN COASTAL WATERS... .A STRONG...PERSISTENT...HIGH PRESSURE AREA NORTH OF THE ISLANDS WILL GENERATE LOCALLY STRONG TRADE WINDS AROUND THE ISLANDS. PHZ110-111-040230- /O.EXB.PHFO.SC.Y.0042.000000T0000Z-120904T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS- 329 AM HST MON SEP 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ113>118-040230- /O.EXT.PHFO.SC.Y.0042.000000T0000Z-120904T0400Z/ KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS- 329 AM HST MON SEP 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119>121-123-124-040230- /O.CON.PHFO.SC.Y.0042.000000T0000Z-120904T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 329 AM HST MON SEP 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
750 WHHW70 PHFO 031954 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 954 AM HST MON SEP 3 2012 ...STRONG TRADE WINDS... .STRENGTHENING HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL SUPPORT STRONG TRADE WINDS FOR AT LEAST THE NEXT COUPLE OF DAYS. PHZ112-122-040900- /O.EXB.PHFO.SC.Y.0042.000000T0000Z-120905T1600Z/ KAUAI LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 954 AM HST MON SEP 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...EAST WINDS TO 25 KNOTS...WITH HIGHER GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110-111-113>121-123-124-040900- /O.EXT.PHFO.SC.Y.0042.000000T0000Z-120905T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 954 AM HST MON SEP 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS...WITH HIGHER GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BIRCHARD
878 WHHW70 PHFO 040113 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 313 PM HST MON SEP 3 2012 ...STRONG TRADE WINDS... .STRENGTHENING HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL SUPPORT STRONG TRADE WINDS INTO WEDNESDAY. PHZ110>124-041415- /O.CON.PHFO.SC.Y.0042.000000T0000Z-120905T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 313 PM HST MON SEP 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS...WITH HIGHER GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BIRCHARD
241 WHHW70 PHFO 041346 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 346 AM HST TUE SEP 4 2012 ...STRONG TRADE WINDS... .HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL SUPPORT STRONG TRADE WINDS THROUGH WEDNESDAY. PHZ110>124-050300- /O.CON.PHFO.SC.Y.0042.000000T0000Z-120905T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 346 AM HST TUE SEP 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...EAST WINDS UP TO 30 KNOTS...WITH HIGHER GUSTS. SHORT PERIOD WIND WAVES OF 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRAIG
193 WHHW70 PHFO 050128 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 328 PM HST TUE SEP 4 2012 ...STRONG TRADE WINDS CONTINUE... .STRONG HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL BEGIN TO WEAKEN WEDNESDAY NIGHT AND THURSDAY. PHZ119>121-123-124-051430- /O.EXT.PHFO.SC.Y.0042.000000T0000Z-120907T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 328 PM HST TUE SEP 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS...WITH HIGHER GUSTS. SHORT PERIOD WIND WAVES OF 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>118-122-051430- /O.CON.PHFO.SC.Y.0042.000000T0000Z-120905T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 328 PM HST TUE SEP 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS...WITH HIGHER GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BIRCHARD
497 WHHW70 PHFO 051354 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 354 AM HST WED SEP 5 2012 ...STRONG TRADE WINDS NOW ONLY OVER THE TYPICALLY WINDY WATERS AROUND MAUI AND THE BIG ISLAND... PHZ110>118-122-051500- /O.CAN.PHFO.SC.Y.0042.000000T0000Z-120905T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 354 AM HST WED SEP 5 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PHZ119>121-123-124-060300- /O.CON.PHFO.SC.Y.0042.000000T0000Z-120907T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 354 AM HST WED SEP 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY FOR THE TYPICALLY WINDY WATERS AROUND MAUI AND THE BIG ISLAND. * WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS...WITH HIGHER GUSTS. SHORT PERIOD WIND WAVES OF 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRAIG
004 WHHW70 PHFO 060124 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 324 PM HST WED SEP 5 2012 ...STRONG TRADE WINDS TO PERSIST INTO THURSDAY ACROSS TYPICALLY WINDY WATERS AROUND MAUI AND THE BIG ISLAND... PHZ119>121-123-124-061430- /O.CON.PHFO.SC.Y.0042.000000T0000Z-120907T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 324 PM HST WED SEP 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS AND ROUGH SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
239 WHHW70 PHFO 061328 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 328 AM HST THU SEP 6 2012 ...STRONG TRADE WINDS TO PERSIST TODAY OVER WATERS AROUND MAUI AND HAWAII... PHZ119>121-123-124-070230- /O.CON.PHFO.SC.Y.0042.000000T0000Z-120907T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 328 AM HST THU SEP 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS AND ROUGH SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BIRCHARD
862 WHHW70 PHFO 070130 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 PM HST THU SEP 6 2012 PHZ119>121-123-124-070230- /O.CAN.PHFO.SC.Y.0042.000000T0000Z-120907T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 PM HST THU SEP 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Aug 31, 9:58 AM HST, 3 hours 9 minutes earlier.
Area forecast discussion, Aug 31, 9:58 AM HST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 958 AM HST FRI AUG 31 2012 .SYNOPSIS... TRADE WINDS WILL PREVAIL THROUGH NEXT WEEK WITH A SLIGHT INCREASE FOR THE HOLIDAY WEEKEND. RAINFALL WILL REMAIN FOCUSED ON WINDWARD TERRAIN. THE KONA SLOPES OF THE BIG ISLAND WILL SEE AFTERNOON CLOUDS AND SHOWERS. && .DISCUSSION... THE ATMOSPHERE OVER THE ALOHA STATE IS BECOMING MORE STABLE AS AN UPPER LOW MOVES AWAY TO THE NORTH...AND AN UPPER RIDGE MOVES IN FROM THE EAST. THE RIDGE WILL STRENGTHEN AND LOWER THE TRADE WIND INVERSION WHILE KEEPING A CAP ON CLOUD TOP HEIGHTS...AND RAINFALL...INTO NEXT WEEK. ESTIMATED PRECIPITABLE WATER VALUES EAST OF THE STATE SHOW DRIER THAN NORMAL AIR UPSTREAM OF THE ISLANDS. THE INCREASED STABILITY AND DRIER AIR WILL RELEGATE SHOWERS TO THE WINDWARD SLOPES WITH A LOW CHANCE OF RAINFALL SPREADING OVER THE SMALLER ISLAND LEEWARD LOCATIONS. THE BIG ISLAND KONA SLOPES WILL CONTINUE TO SEE AFTERNOON CLOUDS AND BRIEF SHOWERS AS DAYTIME HEATING AND SEA BREEZES KICK-IN BY LATE MORNING. HIGH PRESSURE FAR NORTH OF THE STATE IS SLOWLY INCREASING IN STRENGTH...AND TRADE WINDS ARE EXPECTED TO INCREASE AS WELL. OVER THE WEEKEND...TRADES WILL BUMP UP FROM MODERATE TO FRESH LEVELS WITH GUSTY WINDS THROUGH THE MORE EXPOSED AREAS. && .AVIATION... GRADUALLY STRENGTHENING TRADES WILL KEEP SHRA AND ISOL MVFR CONDITIONS FOCUSED ALG WINDWARD TERRAIN. VFR CONDITIONS ARE EXPECTED OTHERWISE TODAY. AIRMET TANGO FOR LLVL MOD LEE TURB DUE TO WINDS MAY BE POSTED AT SOME POINT IN THE NEXT 24 HOURS...BUT CURRENTLY NO AIRMETS IN EFFECT. && .MARINE... THE CURRENT SMALL SOUTH SWELL WILL FADE TODAY AND SATURDAY. FOR SURF... EXPECT THE BEST SIZE AND CONSISTENCY EARLY...MAINLY FOR THE CHANNEL ENTRANCES. BEYOND THIS...ONLY SMALL MID-PERIOD SOUTHEAST SWELL IS EXPECTED OFF THE SOUTHERN HEMI TRADE BELT. THE NORTH PACIFIC IS BEGINNING TO SHOW SIGNS OF LIFE. GUIDANCE IS SUGGESTING A FEW GALE FORCE LOWS DEVELOPING IN THE VICINITY OF THE ALEUTIANS/BERING SEA BEGINNING THIS WEEKEND. THIS COULD PRODUCE SOME SMALL NORTHWEST SWELL BEGINNING AROUND THE 6TH. THE WINDIER COASTAL ZONES AROUND THE BIG ISLAND AND MAUI ARE ON THE BORDERLINE FOR SMALL CRAFT ADVISORY TODAY...AND WINDS LOOK TO INCREASE ENOUGH TONIGHT TO REACH CRITERIA. && .HFO WATCHES/WARNINGS/ADVISORIES... NONE. && MORRISON
Nearby
Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.